RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 1, Pages 115–124 (Mi izv625)  

This article is cited in 9 scientific papers (total in 9 papers)

On large values of the function $S(t)$ on short intervals

M. A. Korolev


Abstract: We study upper and lower bounds for the argument of the Riemann zeta-function on short intervals of the critical line.

DOI: https://doi.org/10.4213/im625

Full text: PDF file (610 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:1, 113–122

Bibliographic databases:

UDC: 511
MSC: 11L03, 11N37, 11M06
Received: 10.08.2004

Citation: M. A. Korolev, “On large values of the function $S(t)$ on short intervals”, Izv. RAN. Ser. Mat., 69:1 (2005), 115–124; Izv. Math., 69:1 (2005), 113–122

Citation in format AMSBIB
\Bibitem{Kor05}
\by M.~A.~Korolev
\paper On large values of the function $S(t)$ on short intervals
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 1
\pages 115--124
\mathnet{http://mi.mathnet.ru/izv625}
\crossref{https://doi.org/10.4213/im625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2128181}
\zmath{https://zbmath.org/?q=an:1167.11313}
\elib{http://elibrary.ru/item.asp?id=9148957}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 1
\pages 113--122
\crossref{https://doi.org/10.1070/IM2005v069n01ABEH000522}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228925000004}
\elib{http://elibrary.ru/item.asp?id=14510604}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844495431}


Linking options:
  • http://mi.mathnet.ru/eng/izv625
  • https://doi.org/10.4213/im625
  • http://mi.mathnet.ru/eng/izv/v69/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, M. A. Korolev, “The argument of the Riemann zeta function”, Russian Math. Surveys, 60:3 (2005), 433–488  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. R. N. Boyarinov, “Argument dzeta-funktsii Rimana”, Chebyshevskii sb., 11:1 (2010), 54–67  mathnet  mathscinet
    3. R. N. Boyarinov, “On Large Values of the Function $S(t)$ on Short Intervals”, Math. Notes, 89:4 (2011), 472–479  mathnet  crossref  crossref  mathscinet  isi
    4. M. A. Korolev, “On Karatsuba's problem related to Gram's law”, Proc. Steklov Inst. Math., 276 (2012), 156–166  mathnet  crossref  mathscinet  isi  elib  elib
    5. Korolev M.A., “On Large Values of the Riemann Zeta-Function on Short Segments of the Critical Line”, Acta Arith., 166:4 (2014), 349–390  crossref  mathscinet  zmath  isi  scopus
    6. M. A. Korolev, “On the Horizontal Distribution of Zeros of the Functions $\operatorname{Re} \zeta(s)$ and $\operatorname{Im}\zeta(s)$”, Math. Notes, 98:6 (2015), 986–989  mathnet  crossref  crossref  mathscinet  isi  elib
    7. M. A. Korolev, “Gram's law in the theory of the Riemann zeta-function. Part 1”, Proc. Steklov Inst. Math., 292, suppl. 2 (2016), S1–S146  mathnet  crossref  crossref  isi  elib  elib
    8. M. A. Korolev, “Gram's Law in the Theory of Riemann Zeta-Function. Part 2”, Proc. Steklov Inst. Math., 294, suppl. 1 (2016), 1–78  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. Korolev M.A., “An extreme values of the function S(T) in short intervals”, Indian J. Pure Appl. Math., 47:4 (2016), 603–615  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:274
    Full text:104
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019